Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Existence of ruled wrappings in hyperbolic $3$–manifolds

Teruhiko Soma

Geometry & Topology 10 (2006) 1173–1184

arXiv: 0903.0166

Abstract

We present a short elementary proof of an existence theorem of certain CAT(1)–surfaces in open hyperbolic 3–manifolds. The main construction lemma in Calegari and Gabai’s proof of Marden’s Tameness Conjecture can be replaced by an applicable version of our theorem. Finally, we will give a short proof of the conjecture along their ideas.

Keywords
hyperbolic $3$–manifolds, ruled wrappings, Marden's tameness conjecture
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 30F40
References
Forward citations
Publication
Received: 15 September 2004
Revised: 26 June 2006
Accepted: 8 July 2006
Published: 12 September 2006
Proposed: Jean-Pierre Otal
Seconded: David Gabai, Tobias Colding
Authors
Teruhiko Soma
Department of Mathematics and Information Sciences
Tokyo Metropolitan University
Minami-Ohsawa 1-1, Hachioji
Tokyo 192-0397
Japan